# SDR DHL2008764528

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C-CHECK, CRACK AT BS 874 RIGHT KEEL BEAM LWR CHORD IN APU BAY.  REPAIRED IAW S/B 727 53-02-08 MATERIAL 4130 STEEL .071" PO 610176.
